# SDR 2008FA0000673

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: General aviation
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 671261713
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND FWD FRAME PN 6712617-13 CRACKED IN (2) LOCATIONS, ON THE TOP LT AND RT SIDES.  ALSO FOUND FRAME AFT OF THIS ONE CRACKED.  PN 6712617-14 ON THE TOP RT SIDE.  (K)
